# SDR ASAA1047518

- Difficulty date: February 21, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434336
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B AFT FLAP LWR SURFACE DENTED OUT OF LIMITS.  REPAIRED RIGHT I/B AFT FLAP LWR SURFACE.
